MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS P (701) POST ANALYTICAL SYSTEM; AUTOMATED POST ANALYTICAL SYSTEM

ROCHE DIAGNOSTICS COBAS P (701) POST ANALYTICAL SYSTEM; AUTOMATED POST ANALYTICAL SYSTEM
Catalog Number 05349966001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation is field service engineer (fse).The investigation found a bolt broke off of the sliding door due to a broken weld; the bolt holds the counter weight of the door.The investigation is ongoing.
 
Event or Problem Description
We received an allegation of an issue with a cobas p 701 post-analytical unit.The field service engineer (fse) found the sliding door of the instrument was broken while installing the instrument at the customer site.
 
Additional Manufacturer Narrative
The investigation determined the root cause of the issue was due to human error.The person assembling the door did not properly weld the bolt that holds the counter weight of the door.

Brand Name
COBAS P (701) POST ANALYTICAL SYSTEM
Common Device Name
AUTOMATED POST ANALYTICAL SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
na
rotkreuz 6343
SZ   6343
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13562683
Report Number1823260-2022-00428
Device Sequence Number17228441
Product Code LXG
UDI-Device Identifier04015630929078
UDI-Public04015630929078
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05349966001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2022
Supplement Date Received by Manufacturer03/02/2022
Initial Report FDA Received Date02/18/2022
Supplement Report FDA Received Date03/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown